# SDR UALA2013040802342

- Difficulty date: April 8, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,180 hours, 25,078 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8C EMERGENCY LIGHT END CAP IS MISSING.  REPLACED END CAP.
